# SDR ASAA2022071339071

- Difficulty date: July 13, 2022
- Submitted: July 15, 2022
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 56,842 hours, 16,748 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Blade
- Part number: 3400010380
- Part serial: DD4621359
- Condition: Failed Insp
- Location: #1 Engine
- Part time: 47,949 hours, 21,583 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENGINE #12 FAN BLADE P/N 340-001-038-0 S/N DD462135-9 FAILS ULTRASONIC INSPECTION REF AD 2018-26-01 & ASA TASK CARD SBCFM56-7B-72-1033-1. GROUNDED - YES. REMOVED AND REPLACED BLADE REF B737-800 AMM 72-21-02.
